# SDR 9619469105

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95S
- Make and model: Doug DC-9-15
- Aircraft serial: 47205
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE LEFT AND RIGHT EXTERIOR EMERGENCY LIGHTS INOPERATIVE.    REPLACED LEFT AND RIGHT POWER SUPPLIES. OPERATIONAL CHECK OK.
